# SDR USAA2012101800018

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 40,751 hours, 18,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FOR ESCAPE PATH LIGHTING AT SEAT 24C IS DETACHED.  REPLACED BROKEN LIGHT LENS FOR SEAT 24C EMERGENCY PATH LIGHT.
